# SDR AALA20001611

- Difficulty date: September 27, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Clogged
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEM - FLT 1783 - EN ROUTE MEM-DFW, SHORTLY AFTER TAKEOFF FLGHT ATTENDANT DETECTED A STRONG ELECTRICAL BURNING ODOR AFT GALLEY MOVING FORWARD IN THE CABIN.  AIR INTERRUPTED AND RETURNED MEM WITHOUT INCIDENT.  REPLACED AFT COFFEE MAKERS.  REPLACED AFT RECIRCULATING FILTER PACKS.  NO ODOR OR SMOKE DETECTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
